# SDR CALA2025120911953

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 83,196 hours, 34,442 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5221902620451
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT HATCH LT LOAD TRANSMITTING PROFILE SUSPECTED CRACKED.  REMOVED & REPLACED SEGMENT IAW SRM 51-72-11-911-002, AND SRM 51-42-11/001.
